# SDR JJBA20250707002

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 42,972 hours, 29,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EMERGENCY EXIT IDENTIFIER SIGN INOPERATIVE. PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHT EXIT IDENTIFIER. OPS CHECK SAT.
